Aa
A
A
Close
Avatar universal
Klipal or Voltaren Plus?
Now I have a question about Klipal, otherwise known as Voltaren Plus - just found out that my soon to be ex (who is supposedly tapering) has gone from 30mg. codeine, to Tylenol N3, and now he's ordered 360 pills of Klipal.  I'm scared for him.  I'm scared for me.  I know I can't control it, I can't even confront him.  I have to get out because he's obviously not going to quit or go into recovery, but I can't help but try to keep myself informed.  This world of pain-killers is something I know a lot more about today than a few months ago, but I still find it confusing and scarey.  Maybe this isn't appropriate for me to ask even, I just can't seem to help myself.  
Cancel
4 Answers
Page 1 of 1
271792 tn?1334983257
I am so sorry.

I have never taken it myself, but it easy to get and a step up from the Tylenol3.

It does not sound like he is making a step in the right direction...
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
228686 tn?1211558307
Umm...that's an anti- steroidal anti-inflammatory, isn't it? It's a VERY strange switch from opiate use. Are you sure he isn't dealing?

It isn't to be taken causally...
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
When I looked up Klipal it had 50mg. of codeine in it, doesn't that still make it part of the opiate family?  Dealing?  How do you deal this stuff?  No, I take that back, I don't want to know - you could be right, what do I know?  I didn't know I was married to a codeine/pain killer addict for more than 7 years (that's all he'll admit to) so if he deals and if so how - could be.  Sounds like that could be even scarier.  This really has got me spooked.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I don't know about Klipal, but I'm taking Voltaren now.  It doesn't get someone "high".  It's an anti-inflamitory, so if you have an injury like I have (a broken arm), it eases the swelling and thus the pain.  It's not a narcotic.  If you take too many of them you'll get a major stomach ache.  If he's "dealing" this, he must know some arthritic people or if he's trying to get high on it he may as well try licking the belly of a frog.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources